# SDR WVBA2001041

- Difficulty date: July 19, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc LTIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG8090J4AM
- Part serial: E1599
- Condition: Leaking
- Location: Fuel System
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS FOUND THAT FUEL WAS LEAKING FROM THE SET SCREW FOR THE DRIVE COUPLING LOCK NUT REFERENCE THE RG9080 SERIES COMPONENT MM FOR PARTS BREAKDOWN.  PUMP WAS REMOVED FROM SERVICE.
